# SDR SIMA20121015021

- Difficulty date: October 15, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 24,352 hours, 21,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY BEAM HAS CORROSION AROUND NUT PLATE HOLE.  ACCOMPLISHED EO EM-53MR-2032 LAVATORY RT FLOORBEAM CORROSION REPAIR.
